# SDR SWAA2023061350651

- Difficulty date: May 21, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT LOWER FUSELAGE LAV SERVICE ACCESS PANEL 145AL @ BONDING WIRE ATTACHING POINT AND EDGE MKD DOT<[01] REMOVED AND REPLACED LAV SERVICE ACCESS PANEL 145AL REF B737 SRM 51-40-02-0G-0;[02] VERIFIED LAV SERVICE ACCESS PANEL 145AL REPLACEMENT.;[03] CORRECTION. REMOVED AND REPLACED LAV SERVICE ACCESS PANEL 145AL AS PER AMM 52-49-09-400-801
